| Model Number |
384232 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
This picc rn called to the bedside to assess a bloody dressing.Noticed blood on the dressing, backing up in the line and saturating the linen.Dressing was occlusive with no obvious issues.It was then noted there was a leak in the picc line itself which was leaking fluids and the patient's sedation drip.Md notified, picc removed, occlusive.
Additional Manufacturer Narrative
The sample was returned to argon for investigation.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations or non-conformances were recorded relating to this issue.One opened sample was returned for review.Visual inspection of the sample found no damage.Functional testing of the sample, however, confirmed leakage at the silicone extension between the hub and the silicone disc.Closer examination of the area under magnification found a small slit/cut in the silicone.Results since the sample was returned opened, a definite root cause for the reported issue could not be established.It could not be determined if the damage was the result of an event within the assembly, unit storage, or packaging of the product or if the damage occurred after reaching the customer facility.Immediate corrective action since a definite root cause could not be established, determining the appropriate corrective action is not possible.Argon will continue to monitor for issues of this nature in the future.